MAUDE Adverse Event Report: ASAHI INTECC CORSAIR PRO XS; MICROCATHETER

ASAHI INTECC CORSAIR PRO XS; MICROCATHETER
Model Number N/A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
While using the svg to rca as a retrograde approach, the corsair pro xs got stuck in a previously placed stent in the svg.When trying to remove the mc, the catheter became trapped on the wire.As dr.Neupane tried to pull the mc back, the hub pulled off the mc and he subsequently had to snare the mc and old stents out.

Brand Name
CORSAIR PRO XS
Common Device Name
MICROCATHETER
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key11237972
Report Number3004718255-2021-00197
Device Sequence Number4371710
Product Code DQX
UDI-Device Identifier04547327123662
UDI-Public(01)04547327123662(17)230228(10)200228K112
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/19/2021
Report Date (Section F) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberN/A
Device Catalogue NumberCSR135-21S
Device Lot Number200228K111
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/19/2021
Device Age9 MO
Event Location Hospital
Date Report to Manufacturer01/27/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/27/2021